ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Сверхтождества слабо идемпотентных решеток

Давидова, Д. С. and Мовсисян, Ю. М. (2015) Сверхтождества слабо идемпотентных решеток. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 33-43. ISSN 00002-3043

[img] PDF
Download (3609Kb)
    Item Type: Article
    Additional Information: Hyperidentities of weakly idempotent lattices / Davidova D. S., Movsisyan Yu. M.
    Uncontrolled Keywords: сверхтождество, слабо идемпотентная полурешетка, слабо идемпотентная квазирешетка.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Jan 2016 14:39
    Last Modified: 21 Jan 2016 14:39
    URI: http://mathematics.asj-oa.am/id/eprint/2479

    Actions (login required)

    View Item